Header

UZH-Logo

Maintenance Infos

Recurrence and transience of random walks in random environments on a strip


Bolthausen, E; Goldsheid, I (2000). Recurrence and transience of random walks in random environments on a strip. Communications in Mathematical Physics, 214(2):429-447.

Abstract

We explain the necessary and sufficient conditions for recurrent and transient behavior of a random walk in a stationary ergodic random environment on a strip in terms of properties of a top Lyapunov exponent. This Lyapunov exponent is defined for a product of a stationary sequence of positive matrices. In the one-dimensional case this approach allows us to treat wider classes of random walks than before.

Abstract

We explain the necessary and sufficient conditions for recurrent and transient behavior of a random walk in a stationary ergodic random environment on a strip in terms of properties of a top Lyapunov exponent. This Lyapunov exponent is defined for a product of a stationary sequence of positive matrices. In the one-dimensional case this approach allows us to treat wider classes of random walks than before.

Statistics

Citations

24 citations in Web of Science®
25 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:random walks; Lyapunov exponent
Language:English
Date:2000
Deposited On:27 Apr 2010 14:17
Last Modified:06 Dec 2017 20:53
Publisher:Springer
ISSN:0010-3616
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s002200000279
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1796029
http://www.zentralblatt-math.org/NEW/zmath/search/?q=an%3A0985.60092

Download

Full text not available from this repository.
View at publisher